# SDR DU4R9600027

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5920303501N
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND BS 794.0 LONGERON 30 END FITTING CORRODED AT AT END UNDER SPLICE.
